Start Submission Become a Reviewer

Reading: Fanconi syndrome in a child on anticonvulsant therapy

Download

A- A+
Alt. Display

Case Reports

Fanconi syndrome in a child on anticonvulsant therapy

Authors:

N I Gamaathige ,

Sri Lanka Journal of Child Health, LK
X close

K S H De Silva,

University of Colombo
About K S H

Senior Lecturer, Department of Paediatrics, Faculty of Medicine, University of Colombo.

X close

S P Lamabadusuriya

University of Colombo, LK
About S P

Professor of Paediatrics & Head, Department of Paediatrics, Faculty of Medicine, University of Colombo.

X close

Abstract

Sri Lanka Journal of Child Health, 2011; 40: 28-30

(Key words: Fanconi syndrome; sodium valproate)

doi: 10.4038/sljch.v39i4.2867

How to Cite: Gamaathige, N.I., De Silva, K.S.H. and Lamabadusuriya, S.P., 2011. Fanconi syndrome in a child on anticonvulsant therapy. Sri Lanka Journal of Child Health, 40(1), pp.28–30. DOI: http://doi.org/10.4038/sljch.v40i1.2867
Published on 14 Mar 2011.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus